AI summary & topic connections
A veteran reports worsening neurological and cardiac symptoms, EMF sensitivity and experiences described as AHI/Havana syndrome, and calls for investigation beyond government personnel.
- Electromagnetic sensitivity: “eased symptoms of severe tinnitus, insomnia, EMF/WIFI sensitivities, nausea, dizziness, balance issues, eye pressure, head pressure ”
- AHIs / Havana syndrome: “ployees are not the only people experiencing AHI/Havana syndrome symptoms. Civilians, U.S. veterans, and military members are als”
- Neurological symptoms & sleep: “AFB), I now experience increased symptoms of severe tinnitus, insomnia, EMF/WIFI sensitivities, nausea, dizziness, balance is”
- Heart symptoms & implanted devices: “essure, head pressure and headaches, erratic heart rate spikes waking me out of sleep. Along with other veterans who have comme”
- Research & federal duties: “ree there are serious issues that need to be investigated. Government employees are not the only people experiencing AHI/H”
ORIGINAL COMMENT · UNEDITED TEXT
I am a female U.S. citizen and USAF veteran and have suffered with tinnitus/sleep issues during and after my Air Force enlistment. Since February 2024 (living in an apartment complex near MacDill AFB), I now experience increased symptoms of severe tinnitus, insomnia, EMF/WIFI sensitivities, nausea, dizziness, balance issues, eye pressure, head pressure and headaches, erratic heart rate spikes waking me out of sleep. Along with other veterans who have commented on this forum, I agree there are serious issues that need to be investigated. Government employees are not the only people experiencing AHI/Havana syndrome symptoms. Civilians, U.S. veterans, and military members are also suffering from the same symptoms.
Discussion
Reader replies are separate from the official HHS submission. They are reviewed before publication. Display names are not verified.